Solutions to practice problems in functional equations – part I

Das, Shuborno (2018) Solutions to practice problems in functional equations – part I. At Right Angles, 7 (3). pp. 11-14. ISSN 2582-1873

[img] Text - Published Version
Download (283kB)
Item Type: Articles in APF Magazines
Authors: Das, Shuborno
Document Language:
Language
English
Uncontrolled Keywords: Functional equation, Function, Domain, Range, Injective function, Surjective function
Subjects: Natural Sciences > Mathematics
Divisions: Azim Premji University > University Publications > At Right Angles
Full Text Status: Public
URI: http://publications.azimpremjifoundation.org/id/eprint/3152
Publisher URL:

Actions (login required)

View Item View Item